# SDR AALA20130915002

- Difficulty date: September 15, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 89,768 hours, 14,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT BS 1197 BETWEEN STRINGERS 35 & 38 RT.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-12.
